unusual discomfort a few weeks in...

Discussion in 'Rebooting - Porn Addiction Recovery' started by Diesel74, Jul 21, 2015.

  1. Diesel74

    Diesel74 Fapstronaut

    205
    61
    28
    During the first month or so of withdrawl, do any of you guys experience something that feels like battery acid flowing through your veins? It also made it impossible to sit around and do nothing because it so so uncomfortable. I think it happened to me around week 3 and 4. Im just wondering if others have experienced this too?
     
  2. Diesel74

    Diesel74 Fapstronaut

    205
    61
    28
    No one? Okay then, guess it must have been associated with diet, and not abstainence.
     
  3. CeeDiggity

    CeeDiggity Fapstronaut

    9
    1
    3
    Where specifically? Or is it everywhere? I get these weird "throbs" down in the penis sometimes, I'm closing in on week 3 of no fapping. Some times they have an almost stinging sensation to them, but it lasts like a fraction of a second, doesn't really hurt, I think it's just my brain trying to get me to do something I don't want to do.
     
  4. Diesel74

    Diesel74 Fapstronaut

    205
    61
    28
    What Im talking about is all over the body. A slight, general discomfort that makes it difficult to sit still. It happened throughout my reboot. And Im trying to figure out what it was. I think it was elevated testosterone but not sure. Im still trying figure it out.
     

Share This Page